# SDR JJBA20220113018

- Difficulty date: January 13, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 39,140 hours, 26,635 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SUPPLEMENTAL (NEW) INFORMATION: AUTO PRESSURIZATION FAIL. R&R MAIN DOOR FRAME SEAL. R&R SIDE HINGED MAIN DOOR RUBBER TRIM SEAL. OPS CHECK SAT.
